Menu
 

PAMOL® All Ages Strawberry Colourfree 200mL

NZ$25.99
PAMOL® All Ages Strawberry Colourfree 200mL

PAMOL® is the pain and fever medicine that’s made just for kids, with the great taste they love.

PAMOL® contains Paracetamol which is recommended first for treatment of children’s pain and fever, and is the only pain and fever medicine recommended for babies under 12 months without a doctor’s advice.

Trusted by Kiwi families for over 50 years
PAMOL® provides fast effective relief from pain and the discomfort of a fever. 

PAMOL® suspensions contain Paracetamol 250g/5mL. Always read the label and use as directed. Incorrect use can be harmful. If symptoms persist see your healthcare professional. Pharmacy medicine. Refer to packaging for dosing guidelines. ® Registered Trademark. Aspen Pharmacare C/- Pharmacy Retailling (NZ) Ltd, Auckland.

NZ$25.99

Unichem Flagstaff Pharmacy Shop

Unichem Flagstaff is based in the heart of the Flagstaff community. We offer a range of health checks & consultations with no appointment necessary. We always have experienced Pharmacists & Technicians instore to help you manage your daily medications. Our beautiful giftware area is the talk of the town we have an extensive range of Giftware & Homewares to suit every occasion including Ecoya.